12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

97%

97% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Periodicity of the conductance of transverse sq...
View graph of relations

« Back

Periodicity of the conductance of transverse squids

Research output: Contribution to journalJournal article

Published

<mark>Journal publication date</mark>02/1994
<mark>Journal</mark>Physica B: Condensed Matter
Issue2
Volume194-196
Number of pages2
Pages1641-1642
<mark>Original language</mark>English

Abstract

We present numerical results for the electrical conductance G of normal disordered loops containing two superconducting islands and show that G has a periodic dependence on the phase difference between the superconducting order parameters of the islands. At low energy E, the ensemble averaged conductance possesses a periodicity of 2pi, which crosses over to a periodicity of pi with increasing E.